Potential DNP Related Death of in UK
- 02-24-2013, 01:21 PM
Potential DNP Related Death of in UK
The death of 18-year-old student from Hyderabad has led to university authorities warning students against taking unprescribed drugs as they could prove "lethal". Reports say that Sarmad Alladin died after apparently taking bodybuilding pills.
Alladin was living in university accommodation in Surrey, while attending the University of Creative Arts. He was taken to the hospital in the early hours of the morning on February 13 and was declared dead. Newspaper reports say that Sarmad Alladin died after taking bodybuilding pills.
His father arrived in the UK on Friday, his mother had reached earlier. As they and his friends deal with the tragedy, a very personal loss, tributes have been pouring in on the social networking site Facebook.
Alladin, was the son of a Hyderabad-based millionaire, it has been reported. His last post on Facebook before he died was about the banned pills Dinitrophenol (DNP). He had earlier posted pictures that showed him flexing his muscles.
"Police are investigating the circumstances surrounding the incident. At this stage the death is being treated as unexplained," a statement from the police said.
A friend of the family told NDTV that the parents were still very shocked and shaken. They are now awaiting the post-mortem report.
For Manjit Thandi, a school teacher who taught the boy a few years ago this was devastating news. Ms Thandi taught Sarmad when he first arrived in the UK and has fond memories of the time he was in her class.
"He had a lovely sense of humour. And it would be just innocent things that would make him laugh and keep the others amused. And what I always find touching is that whenever we find students coming from India - how polite they are. it's always while answering a question, "yes ma'am" - and I would always point out to the rest of the students that those days have gone in this country and a teacher's position is not what it used to be."
She also remembers the time when he wanted to share sweets from India with her and the entire class.
The university he attended warned all its students. "If you have bought or obtained Dinitrophenol (DNP) or Dymetadrinetablets online or anywhere else, please stop using them immediately. The drugs are potentially lethal."
University Vice-Chancellor Dr Simon Ofield-Kerr said, "As a university we are devastated by the untimely and tragic passing of one of our students, Sarmad Alladin. Our sympathies are with his family and friends at this difficult time."
While the university has called DNP potentially lethal, the drug is sold over the Internet under a number of different names. Online pharmacies promise to deliver these pills for less than 25 pounds. And with the click of a mouse these drugs can reach you within days. Some websites do list the dangers of DNP but still sell the pill.
A report from the Coroner's Office is awaited.
Interesting to read about DNP, first I am hearing of it, to be honest.
What is DNP?
The drug pill was initially used in diet pills from 1933 to 1938 in the US. However, they were discontinued after that period after reports emerged that too much of it could prove to be lethal for humans and it was deemed too risky for human use though its mechanism of action is still under investigation as a potential way to end obesity. Despite its harmful side-effects, they continue to be used by athletes and bodybuilders before competitions to lose fat quickly, particularly before bodybuilding competitions.MEM->DCA->PHL->MEM
- 02-24-2013, 09:07 PM
- 02-25-2013, 03:01 AM
02-27-2013, 12:51 AM
02-27-2013, 01:18 AM
03-02-2013, 12:57 PM
Anyone "educated" about it knows it can be lethal if misused. Just like Tylenol, alcohol, bleach, etc. Sad story. Not often that DNP ends up being the only factor in a case like this. I know there is some fire DNP in the UK right now, I'm using some. Hope it's not from my guy. UK is pretty drug crazy, from stuff like this and UGL roids, to "research chem" party drugs. Intraweb remains the wild wild west. www
03-11-2013, 10:52 AM
03-11-2013, 11:18 AM
03-11-2013, 11:46 AM
03-11-2013, 01:35 PM
Like fake X, benzos, speed etc. As a former drug abuser, it makes perfect sense to me. Yea there's risk but not much more than buying it in the club. You can get pretty decent feedback on the net
03-11-2013, 01:43 PM
03-11-2013, 09:21 PM
03-11-2013, 09:36 PM
Similar Forum Threads
- By Brian5225 in forum AnabolicsReplies: 9Last Post: 04-25-2008, 04:05 AM
- By yeahright in forum General ChatReplies: 0Last Post: 06-20-2006, 10:20 PM
- By sarcoplasm in forum AnabolicsReplies: 16Last Post: 02-02-2004, 05:28 PM
- By destro19 in forum General ChatReplies: 13Last Post: 05-17-2003, 05:13 PM
- By whale in forum AnabolicsReplies: 11Last Post: 01-03-2003, 02:46 AM